MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) JOT DX¿ ICM; Recorder, event, implantable cardiac, (without arrhythmia detection)

ABBOTT MEDICAL (CRM-SYLMAR) JOT DX¿ ICM; Recorder, event, implantable cardiac, (without arrhythmia detection)
Model Number DM4500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient felt discomfort with the implantable cardiac monitor (icm).The icm was explanted.The patient had no consequences.
 
Additional Manufacturer Narrative
Final analysis on the implantable cardiac monitor determined that the interrogation results were normal and the visual screen was acceptable.

Brand Name
JOT DX¿ ICM
Common Device Name
Recorder, event, implantable cardiac, (without arrhythmia detection)
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25012674
Report Number2017865-2026-08683
Device Sequence Number10295576
Product Code MXC
UDI-Device Identifier05415067040046
UDI-Public(01)05415067040046(10)P000224724(17)260812
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K163407
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2026
Device Model NumberDM4500
Device Lot NumberP000224724
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight107 KG